# SDR UIEA2019042604000

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 939-991
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FASTENER HOLE FOUND CRACK IN SKIN AT STA 38L FROM 980 TO 990 DRAG SPLICE FTG AREAS( FUS-STA 939-991.5 STR 37R-39L FUS SKIN REPAIRED AS PER RI-53-21-13484 REV.A. THIS REPAIR IS A CAT B REPAIR. SUPLEMENTAL INSPECTION IS REQUIRE AS PER SRM 53-20-01-2R-2 FIG 201 TABLE 3 )
